# SDR ASAA2015060611979

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,131 hours, 7,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8986
- Condition: Faulted
- Location: Ram Air Inlet
- Part time: 42,565 hours, 20,901 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BITE TEST OF NR 1 PACK /ZONE TEMPERATURE CONTROLLER LOGS RAM AIR DOOR "ACTUATOR FAULT".  ACTUATOR FAULT WILL NOT RESET IAW AMM TASK 21-51-00-700-803.  ACFT GROUNDED. REPLACED LT RAM AIR INLET ACTUATOR REF AMM 21-51-21-401.  OPS CHECKS GOOD.
